Jump to content
CrazyBoards.org

Recommended Posts

Hello-- I'm new to the forum.  I've been lurking off and on, and the information has been enlightening, to say the least.  Thank you to everyone for your honesty and insight  :)   I hope my post will help somebody.

I've had wacky visions, paranoia, hyperfast reflexes, debilatating fear-- Antipsychotic???  ;)

I'm bipolar II and currently taking Lamictal and Strattera.  I experimented (or rather my doc experimented) with Lamictal and Seroquel for a bit.  The result was rather interesting.

My vision was particularly affected.  The thing in my direct line of sight (the object of my attention) became very bright and detailed, to the point that I was impelled to stare.  Colors were bright, details were so crisp, I felt like I was on a combination of Ecstacy and Acid (yes, I have tried both, but not for years).  Also, I saw what looked like little invisible creatures leaving short, quick, clear trails out of the corners of my eyes.  I can only guess, from my psychobiology class, that the function of the part of my brain that processes visual information was extremely overstimulated and started making up its own little stories just to make my life more interesting.

The center of your eye is filled with cones, which register color and detail.  Your peripheral vision detects motion.  I was basically seeing things in a superenhanced fashion.

On top of this, I was so paranoid and frightened that one night my husband said something to me, something totally innocuous, and I completely freaked out.  I looked away, avoided eye contact and tried desperately to get my fear under control, with no success whatsoever.  I couldn't leave my bedroom, I couldn't be alone, I insisted on having the door to the hallway closed because I felt stalked by a malevelant evil presence.  I had extremely sad dreams about abandonment, due to the utter disgust of those around me of my raging and clingyness.

In essence, Seraquel gave me psychotic breaks.

Has anyone else had this happen to them?  Obviously, I stopped taking it.  I kept waiting for it to get better, but it only got worse day by day.

Julie

Link to comment
Share on other sites

Paradoxical reaction or outright psychosis? Could have gone down either way.

Problem with adverse reactions is they often mimic psychotic and neurotic symptoms. Sometimes I have a very hard time differenciating between the two.

I have taken the same drug on two different occasions and had two completely different reactions.

It's all strange stuff. The brain is a very complex and dynamic organ.

Link to comment
Share on other sites

The clear trails in the corner of your eyes are probably vitreous floaters. I thought Li was mucking up vision and that's what it turned out to be.

As for the hyper stuff in the middle, your guess is better than mine.

-K

<{POST_SNAPBACK}>

Um, no-- these were not floaters.  I know what those look like.  I get them often in the shower (or I notice them while I'm in there).  These were something very different.

J.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...